# SDR FDEA200907242737

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR LOCATED AT BS 660-680, S22R, UPON EVALUATION , DOES NOT MEET SRM REQUIREMENTS.  REMOVED DOUBLER, FABRICATED NEW DOUBLER PN SHT2024T3.063, INSTALLED DOUBLER REPAIR STA 660-680, S22R, IAW SRM 51-40-02, 53-00-01.  THIS REPAIR WITH AN INSPECTION THRESHOLD OF 25,000- FC, WITH HFEC INSP AT 6,000 - FC, INTERVALS.  CATEGORY "B", REPAIR NR3, MAJOR REPAIR.
